MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the v60 ventilator indicating that there was a low leak co2 rebreathing alarm.It is unknown if the device was in use at the time of the reported problem.No patient or user harm reported.The customer accepted a proposal for onsite service by a field service engineer (fse) and a replacement flow sensor assembly (fsa).This investigation is ongoing.
 
Additional Manufacturer Narrative
In a good faith effort (gfe) response from the customer received on 12 aug 2024, it was provided that the device issue occurred outside of clinical use, with no patient involvement.This investigation is ongoing.
 
Additional Manufacturer Narrative
On 29jan2025 the field service engineer (fse) returned to the customer site and replaced the gas delivery system (gds).Following the part replacement, the fse completed a performance verification test.The device passed the pressure, air, and flow tests.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Additional Manufacturer Narrative
H10: on 11jan2025, a field service engineer (fse) went to the customer site and attempted to return the device to full functionality by replacing the flow sensor assembly (fsa), but the fse determined that a replacement gas delivery system (gds) would be required.Further service, troubleshooting, and part replacement is pending.The investigation is ongoing.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key19960396
Report Number2518422-2024-50647
Device Sequence Number15247324
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public(01)00884838025738
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer08/12/2024
01/11/2025
01/29/2025
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date08/13/2024
01/23/2025
01/30/2025
Date Device Manufactured01/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown